# SDR SIMA0271

- Difficulty date: January 27, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: K

## Discrepancy

XNA - FLT 4145 - DURING LANDING, CREW REPORTED SMOKE IN CABIN.  PACK OVER HEATED DUE TO SNOW AND ICE IN PACK NR 2 INLET.  REMOVED SNOW AND ICE, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
